Yıl 2019, Cilt 7 , Sayı 1, Sayfalar 52 - 59 2019-06-18

Two-dimensional parabolic problem with a rapidly oscillating free term

Ella Abylaeva [1] , Asan Omuraliev [2]


The aim of this paper is to construct regularized asymptotics of the solution of a two-dimensional partial differential equation of parabolic type with a small parameter for all spatial derivatives and a rapidly oscillating free term.

     The case when the first derivative of the phase of the free term at the initial point vanishes is considered. The two-dimensionality of the equation leads to the emergence of a two-dimensional boundary layer. The presence in the free term of a rapidly oscillating factor leads to the inclusion in the asymptotic of the boundary layer with a rapidly oscillating nature of change.  The vanishing of the derived phase of the free term introduces into the asymptotic of a new type of boundary layer function. A complete asymptotic solution of the problem is constructed by the method of regularization of singularly perturbed problems developed by S.А. Lomov and adapted by one of the authors for singularly perturbed parabolic equations.

Asymptotics, singularly perturbed parabolic problem, oscillating free term
  • [1] Feschenko S., Shkil N., Nikolaenko L., Asymptotic methods in the theory of linear differential equations, Kiev, Naukova Dumka, 1966.
  • [2] Omuraliev A.S., Sadykova D.A., Regularization of a singularly perturbed parabolic problem with a fast-oscillating right-hand side, Khabarshy –Vestnik of the Kazak National Pedagogical University, 20, (2007), 202-207.
  • [3] Omuraliev A.S., Sheishenova Sh. K., Asymptotics of the solution of a parabolic problem in the absence of the spectrum of the limit operator and with a rapidly oscillating right-hand side, Investigated on the integral-differential equations, no. 42, (2010), 122-128.
  • [4] Omuraliev A., Abylaeva E., Asymptotics of the solution of the parabolic problem with a stationary phase and an additive-free member, Manas Journal of Engineering, no. 6/2, (2018), 193-202.
  • [5] Lomov S., Introduction to the general theory of singular perturbations, Moscow, Nauka, 1981.
  • [6] Omuraliev A., Regularization of a two-dimensional singularly perturbed parabolic problem, Journal of Computational Mathematics and Mathematical Physics, vol. 8, no. 46, (2006), 1423-1432.
  • [7] Omuraliev A., Imash kyzy M., Singularly perturbed parabolic problems with multidimensional boundary layers, Differential Equations, vol. 53, no. 12, (2017), 1–15.
Birincil Dil en
Konular Mühendislik
Bölüm Araştırma Makalesi
Yazarlar

Orcid: 0000-0002-8680-6675
Yazar: Ella Abylaeva
Kurum: KYRGYZ - TURKISH MANAS UNIVERSITY
Ülke: Kyrgyzstan


Orcid: 0000-0002-9356-6841
Yazar: Asan Omuraliev (Sorumlu Yazar)
Kurum: KYRGYZ - TURKISH MANAS UNIVERSITY
Ülke: Kyrgyzstan


Tarihler

Yayımlanma Tarihi : 18 Haziran 2019

Bibtex @araştırma makalesi { mjen526408, journal = {MANAS Journal of Engineering}, issn = {1694-7398}, eissn = {1694-7398}, address = {}, publisher = {Kırgızistan Türkiye Manas Üniversitesi}, year = {2019}, volume = {7}, pages = {52 - 59}, doi = {}, title = {Two-dimensional parabolic problem with a rapidly oscillating free term}, key = {cite}, author = {Abylaeva, Ella and Omuraliev, Asan} }
APA Abylaeva, E , Omuraliev, A . (2019). Two-dimensional parabolic problem with a rapidly oscillating free term. MANAS Journal of Engineering , 7 (1) , 52-59 . Retrieved from https://dergipark.org.tr/tr/pub/mjen/issue/45851/526408
MLA Abylaeva, E , Omuraliev, A . "Two-dimensional parabolic problem with a rapidly oscillating free term". MANAS Journal of Engineering 7 (2019 ): 52-59 <https://dergipark.org.tr/tr/pub/mjen/issue/45851/526408>
Chicago Abylaeva, E , Omuraliev, A . "Two-dimensional parabolic problem with a rapidly oscillating free term". MANAS Journal of Engineering 7 (2019 ): 52-59
RIS TY - JOUR T1 - Two-dimensional parabolic problem with a rapidly oscillating free term AU - Ella Abylaeva , Asan Omuraliev Y1 - 2019 PY - 2019 N1 - DO - T2 - MANAS Journal of Engineering JF - Journal JO - JOR SP - 52 EP - 59 VL - 7 IS - 1 SN - 1694-7398-1694-7398 M3 - UR - Y2 - 2019 ER -
EndNote %0 MANAS Journal of Engineering Two-dimensional parabolic problem with a rapidly oscillating free term %A Ella Abylaeva , Asan Omuraliev %T Two-dimensional parabolic problem with a rapidly oscillating free term %D 2019 %J MANAS Journal of Engineering %P 1694-7398-1694-7398 %V 7 %N 1 %R %U
ISNAD Abylaeva, Ella , Omuraliev, Asan . "Two-dimensional parabolic problem with a rapidly oscillating free term". MANAS Journal of Engineering 7 / 1 (Haziran 2019): 52-59 .
AMA Abylaeva E , Omuraliev A . Two-dimensional parabolic problem with a rapidly oscillating free term. MJEN. 2019; 7(1): 52-59.
Vancouver Abylaeva E , Omuraliev A . Two-dimensional parabolic problem with a rapidly oscillating free term. MANAS Journal of Engineering. 2019; 7(1): 59-52.